Composition: Each 5 ml contains Paracetamol 125 mg Chlorpheniramine maleate 0.75 mg Pseudoephedrine HCl 30 mg
Properties: Neo Michaelon® Suspension is a well tolerated effective anticatarrhal with analgesic, antihistaminic and decongestant effects through its main components: - Paracetamol: has analgesic and antipyretic effects. - Chlorpheniramine maleate is a highly effective antihistamine with rapid onset of action for the symptomatic relief of bronchial and nasal allergies and common cold. - Pseudoephedrine HCl: is a highly effective sympathomimetic with nasal decongestant effect.
Indications And Usage: • Common cold • Influenza • Sneezing • Rhinorrhea • Nasal itching • Other diseases associated with nasal congestion and inflammation
Contraindications: Hypersensitivity to any of its components
Dosage & Administration: + 2-5 years : half teaspoonful (2.5 ml) 3 times daily + 6-12 years : 1 teaspoonful (5 ml) 3 times daily
How Supplied: Bottles of 120 ml Suspension Shake the bottle before use.
Precautions: - Neo Michaelon® Suspension may cause some drowsiness. - It should be used with caution in patients with hypertension.